An architect has described how her face was “mummified” after a beauty treatment because her then-boyfriend told her she looked “old”.
Svetlana, 37, from Russia, claims that cosmetic surgeons used a new drug recently approved for use in the UK and other Western countries, but that it “irreversibly destroyed her ten-year age” to her look. done.
She turned into a “recluse”, saying: “My skin loosened like a rag, face completely removed from the scalp.
“The connection of the skin to the skull, the so-called ligaments of the face, disappeared.”
A criminal case has now been launched in Russia in her case, but Svetlana says her love life and career are ruined and has spoken out to warn other women.
She said: “It’s so scary. As if you are killed, you rot – and look at it in the mirror every day. It’s like your face is melting and you can’t stop it. Doctors don’t know how to treat it.
“If I had even the slightest hint that this could happen, I would never have gone to the beautician.”
Her problems began when she was advised by her cosmetologist to remove the old lifting gel implants with injections of Longidaza, a Russian drug that has been approved for use in several Western countries this year. Channel NTV told.
She had sought treatment because “my then-boyfriend kept telling me – supposedly as a joke – ‘You’re old – I’ll find myself a younger model’,” she said.
She said that subconsciously, she believed him and tried to improve her face with cosmetic surgery, she said.
She said he left her when her surgery went wrong.
Svetlana has been advised that the drug “destroyed the collagen” on her face and that her “skin became loose”.
She went to a surgeon in March 2020, whom she had previously met in her home city of Perm.
The drug — a fully qualified doctor — assured her that Longidaza would break down the excess gel under the skin under her eyes, she said.
She also had other treatments, injecting gel into her cheeks and into her nasolabial folds. She also got enzymes and hyaluronic filler in one procedure.
She said: “In the evening I went to the mirror and noticed that my face was beginning to change. The skin under my eyes dried up and literally fell off.
“In the morning, the amount of dry tissue under the eyes increases even more. Changes were happening fast, my face was changing every hour.
“Within three days, not only the bottom of the eye, but also the upper eyelid was completely dry. My eyebrows fell down, the outer corners of the eyes fell. I couldn’t understand what was happening.”
She was later told that Longidaza, an allergenic anti-scar drug, was “eating my tissues”.
The victim said that her beautician Dr. Irina Freemanis then injected more gel but also used more of the new drug, this time she was given free treatment, the victim said.
The new fillers gave her pain but didn’t solve the worsening problem.
Surgeons and ophthalmologists warned her that her vision would be damaged due to damage to the area of her eye.
“I stopped communicating with people, I closed myself,” she said.
“Everyone asked what happened to me, why I don’t look like myself, what was wrong with my eyes.
“I continued to swell a lot, and stopped leaving the house so as not to scare anyone.”
“My face shrank during mummification.”
On the web, she realized that she was not the only one to face such problems.
She went to the Russian Investigative Committee, which is now investigating the case, and was medically examined to find a way out.
Her cosmetologist – who is fighting the case – was caught on video saying: “Go and prove that I injected you with Longidaza.”
The architect said: “I now look at my photos and videos before this and see that everything was good”.
She said: “I’m here to tell my story to warn other girls and women…. what could happen to them.
“You cannot blindly trust doctors even with many qualifications.
Longidaza has been widely used in Russia and neighboring countries for over 15 years.
It has applications in pulmonology, urology, and has been used to treat COVID-19 patients, thereby helping to overcome breathing problems.
Petrovax, the maker of Longidaza, has been contacted for comment.